Numéro
J. Physique Lett.
Volume 44, Numéro 15, août 1983
Page(s) 635 - 640
DOI https://doi.org/10.1051/jphyslet:019830044015063500
J. Physique Lett. 44, 635-640 (1983)
DOI: 10.1051/jphyslet:019830044015063500

Absence of spontaneous magnetization in low-dimensional Anderson and Kondo lattices

C. Proetto et A. Lopez

Centro Atomico Bariloche and Instituto Balseiro, 8400-Bariloche, Argentina


Abstract
It is rigorously proved by use of Bogoliubov's inequality that, at finite temperature, a one or two dimensional Anderson or Kondo lattice can have no spontaneous lattice or sublattice magnetization.


Résumé
Utilisant l'inégalité de Bogoliubov, nous prouvons rigoureusement qu'un réseau d'Anderson ou Kondo ne peut pas avoir d'aimantation spontanée à température finie.

PACS
7510D - Crystal field theory and spin Hamiltonians magnetism.
7520H - Local moment in dilute alloys: Kondo effect, valence fluctuations, heavy fermions.

Key words
Anderson model -- Kondo effect -- spin Hamiltonians -- spontaneous magnetisation -- Anderson lattice -- one dimensional lattice -- two dimensional lattice -- spin Hamiltonian -- spontaneous magnetization -- Bogoliubov's inequality -- Kondo lattice -- sublattice magnetization